# SDR SWAA2015082143033

- Difficulty date: August 1, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT CORRODED AT BS 148, RBL 46.  R & R SUPPORT IAW DWG & SRM.
